# SDR S2YA950009

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148SK
- Make and model: Beech 1900D
- Aircraft serial: UE148
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 1148200261
- Condition: Incorrect Dia
- Location: Nlg
- Part time: 11 hours
- Component: 114820021601
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCOVERED BOTH INNER AND OUTER WHEEL BEARINGS, PN 13899, WERE FROZEN IN PLACE ON NLG STRUT ASSY AXLE SHAFT, PN 114-820026-1, WHILE TRYING TO REMOVE THE NOSE WHEEL AND TIRE ASSY.  ATTEMPTED DRY ICE AND HEATING OF THE BEARING RACE TO FACILITATE REMOVAL, TO NO AVAIL.  REMOVED THE WHEEL BY MACHINING A NOTCH IN THE OUTER BEARING RACE AND REMOVING THE ROLLERS THEN HAD TO CUT OFF BOTH THE INNER BEARING RACES FROM THE AXLE.  (X)
